JANET M. MCCOMB, M.D.; MAZHER M. KHAN, M.B.; JOHN S. GEDDES, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We read with interest the case of amiodarone-induced ventricular tachycardia reported by Westveer and associates (1). They state that amiodarone has previously only been described as a cause of ventricular tachycardia when used in combination with disopyramide. We would like to draw their attention to two reported cases. Veglia and associates (2) described a patient who had torsade de pointes and ventricular fibrillation while taking amiodarone. We have also reported a patient who developed torsade de pointes and ventricular fibrillation after 28 days of treatment with amiodarone(s). This patient was taking no other antiarrhythmic drugs at that
MCCOMB JM, KHAN MM, GEDDES JS. Amiodarone and Ventricular Tachycardia. Ann Intern Med. 1983;98:670. doi: https://doi.org/10.7326/0003-4819-98-5-670_2
Download citation file:
Published: Ann Intern Med. 1983;98(5_Part_1):670.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use